Please use this identifier to cite or link to this item: https://une.intersearch.com.au/unejspui/handle/1959.11/77
Title: A minimization problem associated with elliptic system of FitzHugh-Nagumo
Contributor(s): Dancer, EN (author); Yan, S  (author)
Publication Date: 2004
DOI: 10.1016/j.anihpc.2003.02.001
Handle Link: https://hdl.handle.net/1959.11/77
Abstract: We consider a minimization problem associated with the elliptic systems of FitzHugh–Nagumo type and prove that the minimizer of this minimization problem has not only a boundary layer, but also may oscillate in a set of positive measure.
Publication Type: Journal Article
Source of Publication: Annales de l’Institut Henri Poincare (C) Non Linear Analysis, 21(2), p. 237-253
Publisher: Elsevier
Place of Publication: France
ISSN: 0294-1449
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 146
Views: 146
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

28
checked on Nov 26, 2018

Page view(s)

88
checked on Mar 5, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.